# SDR 97ZZZX522

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23031478
- Condition: Worn
- Location: Turb Nr 8
- Part time: 1,797 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND OD OF BEARING BELOW MIN DIMENSION AND INTERNAL CLEARANCE TOO MUCH.  0.0034 INCH MAX AND BEARING WAS 0.00364 INCH.  ALLOWED STATOR SEAL TO BE RUBBED BY 35/37 ROTATING SEAL.
